# SDR IXKA960003

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Test Module
- Part number: 69482723
- Condition: Failed
- Location: Inst Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, H

## Discrepancy

TPA/ATL -  FLT 72 - WHILE PARKING AT GATE, ELECTRICAL SMOKE STARTED TO COME FROM GLARE SHIELD AND INSTRUMENT PANEL.  SHUT DOWN ENGINES AND APU.  FOUND MASTER DIM AND TEST MODULE M833 BURNED.  REMOVED AND REPLACED MASTER TEST AND DIM MODULE.  OPS CHECK PER MM 33-15-01.  (X)
